# SDR ASAA2016011814867

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,591 hours, 9,091 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN TANK FUEL QUANTITY INDICATOR BEGAN FLUCTUATING ON CLIMBOUT AND CONTINUED FLUCTUATING AFTER LEVEL OFF.  INDICATOR SHOWED FUEL OF 8.38 TO 7.95.  LEFT MAIN TANK INDICATOR SHOWES 8.63.  WE WERE BURNING OUT OF CTR TANK AT THE TIME.  ACFT GROUNDED. PERFORMED FIM 28-41, TASK 801, FQIS BITE CURRENT STATUS SHOW NO FAULTS GROUND TEST SHOWS PASS.  SUMPED LT AND RT FUEL TANKS IAW AMM 12-11-00 FOUND MINIMAL DEBRIS. PERFORMED MAIN TANK SPECIAL WATER MANAGEMENT PROCESS IAW T/C NG-28WC-00001. PERFORMED FUEL QUANTITY COMPARISON CHECK IAW AMM 28-41-00-720-801.  OPS CHECK WITHIN LIMITS.
